Since only a few tablets of Anzemet are given at a time, it is not very likely for a patient to overdose on Anzemet. Overdose symptoms that may potentially occur include low blood pressure, dizziness, and irregular heart rhythm. Treatment for an Anzemet overdose usually involves supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Anzemet® (dolasetron mesylate) is a prescription medication approved for nausea and vomiting caused by chemotherapy or surgery. The effects of an Anzemet will vary depending on a number of factors, including the Anzemet dosage and whether it was taken with any other medicines, alcohol, or street drugs.
If you happen to overdose on Anzemet, seek medical attention immediately.
Very little information about Anzemet overdose is available. This is probably because Anzemet overdose is unlikely, as most people are given just a few tablets of Anzemet at a time (due to the high cost of the medication). In one case, a man who was given too much Anzemet experienced low blood pressure (hypotension), dizziness, and an irregular heart rhythm (arrhythmia). In another case, a young boy was given too much Anzemet but experienced no problems at all.
The treatment for an Anzemet overdose will vary. Because Anzemet suppresses vomiting, it may not be effective to try to induce vomiting. Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Anzemet.